# SDR SWAA2022031473983

- Difficulty date: February 17, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 AT 36 INCHES OF FRONT SPAR LT HORIZONTAL STAB 2022-103778 / [01] FAULT RAISED IN ERROR DUE TO INCORRECT DESCRIPTION. FOR CORRECTED DESCRIPTION SEE FAULT TTG8Q00AY8LT;[02] TASK CARD COMPLETE.
